Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 64, NWS Cheyenne, WY

June 17, 2014Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2014, 7:26 PM MDT for Niobrara County, Wyoming. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2014, 7:26 PM MDT (01:26 UTC)
Expired
Jun 17, 2014, 8:15 PM MDT
In force
49 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Niobrara County, WY

The radar

The Rapid City radar (KUDX), 147 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 1.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3730 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WUUS55 KCYS 180126
SVRCYS
WYC027-180215-
/O.NEW.KCYS.SV.W.0064.140618T0126Z-140618T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 815 PM MDT

* AT 722 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  SOUTHEAST OF REDBIRD...AND MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN NIOBRARA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4340 10404 4301 10405 4291 10408 4301 10435
      4343 10418
TIME...MOT...LOC 0126Z 193DEG 23KT 4311 10414

HAIL...1.00IN
WIND...60MPH

$$

MAZUR
1 follow-up statement
376 
WWUS55 KCYS 180158
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
758 PM MDT TUE JUN 17 2014

WYC027-180208-
/O.CAN.KCYS.SV.W.0064.000000T0000Z-140618T0215Z/
NIOBRARA WY-
758 PM MDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NIOBRARA COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER...SMALL HAIL IS STILL POSSIBLE ALONG THE WYOMING AND 
SOUTH DAKOTA STATE LINE WITH THIS THUNDERSTORM.

LAT...LON 4340 10404 4301 10405 4291 10408 4301 10435
      4343 10418
TIME...MOT...LOC 0158Z 193DEG 23KT 4331 10408

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:02 PM MDT, 24 minutes earlier.

Area forecast discussion, Jun 17, 7:02 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
702 PM MDT TUE JUN 17 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 215 PM MDT TUE JUN 17 2014

TONIGHT...EXPECTING ISOLATED STRONG TO SEVERE THUNDERSTORMS THROUGH
THIS EVENING FROM CONVERSE COUNTY THROUGH NIOBRARA COUNTY AND OVER
NORTHERN SIOUX AND DAWES COUNTIES OF NEBRASKA...WITH BEST FOCUS FOR
ISOLATED SEVERE THUNDERSTORMS THROUGH THIS EVENING NORTH OF A DULL
CENTER WYOMING TO CHADRON NEBRASKA LINE...WHERE SHEAR AND INSTABILITY
WILL BE MAXIMIZED...THOUGH ISOLATED STRONG THUNDERSTORMS WILL OCCUR
NORTH OF A DOUGLAS TO ALLIANCE LINE...ALONG AND NORTH OF A LOW LEVEL
CONVERGENCE BOUNDARY.

AS A POTENT COLD FRONT MOVES ACROSS SOUTHEAST WYOMING THIS EVENING
AND ACROSS WESTERN NEBRASKA AFTER MIDNIGHT...EXPECT A FEW STRONG TO
SEVERE THUNDERSTORMS THIS EVENING OVER THE NORTHERN NEBRASKA PANHANDLE
WHERE INSTABILITY AND SHEAR WILL BE COINCIDENT...WHILE A FEW STRONG
TO SEVERE THUNDERSTORMS WILL OCCUR OVER CONVERSE AND NIOBRARA COUNTIES
THROUGH EARLY EVENING BEFORE THE COLD FRONT PLOWS THROUGH.

WEDNESDAY...AUTUMNAL...BREEZY AND MUCH COOLER DAY IN THE WAKE OF THE
RELATIVELY STRONG MID JUNE COLD FRONT. DECENT UPWARD VERTICAL MOTION
IN THE AFTERNOON AND ENOUGH LOW AND MID LEVEL MOISTURE WILL PRODUCE
SCATTERED TO NUMEROUS AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS
EAST OF INTERSTATE 25.

WEDNESDAY NIGHT...CLEARING AND COOL IN THE WAKE OF THE SHORTWAVE
TROUGH PASSAGE.

THURSDAY...CONTINUED DRY AND RELATIVELY COOL FOR MID JUNE WITH ZONAL
FLOW ALOFT AND 700 MB TEMPERATURES NEAR 6 CELSIUS AND 1000-500 MB
THICKNESSES NEAR 5730 METERS.

THURSDAY NIGHT...SEASONABLY COOL AND UNEVENTFUL OVERNIGHT WITH ZONAL
FLOW ALOFT.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 245 PM MDT TUE JUN 17 2014

SOME DIFFERENCES WITH THE 12Z MEDIUM TO LONG RANGE MODEL GUIDANCE.
NORTHERN PLAINS UPPER LOW LIFTS NORTHEAST INTO CANADA FRIDAY WITH
RIDGE BUILDING OVER THE HIGH PLAINS THIS WEEKEND. LEE SIDE SURFACE
LOW DEVELOPS OVER THE CENTRAL HIGH PLAINS WITH BROAD SURFACE RIDGE
PATTERN OVER THE INTERMOUNTAIN WEST. THIS PATTERN WILL PROMOTE A
SOUTH TO SOUTHEAST LOW LEVEL WIND PATTERN DRAWING GULF MOISTURE
INTO SOUTHEAST WY AND WESTERN NE. PRECIP WATER VALUES REACH 1-1.5
INCHES SUNDAY OVER THE HIGH PLAINS WITH DAYTIME DEW POINTS IN THE
50S ALONG AND EAST OF THE LARAMIE RANGE. WEAK DISTURBANCES ALOFT
MIGRATING THROUGH THE MEAN RIDGE AND OSCILLATING SURFACE DRYLINE/TROUGH
OVER THE HIGH PLAINS COMBINED WITH LOW/MID LEVEL INSTABILITY WILL
TRIGGER ISOLATED CONVECTION SATURDAY...WITH MORE SCATTERED COVERAGE
SUNDAY AND MONDAY. FAVORED TIMING FOR SHOWER/TSTORM ACTIVITY WILL
BE AFTERNOON/EVENING WITH MORE ISOLATED COVERAGE DURING THE LATE
NIGHT AND MORNING. WITH RIDGE OVERHEAD...LIGHTER STEERING WINDS
ALOFT WILL FAVOR LOCALLY HEAVY RAINFALL AND MITIGATE SEVERE TSTORM
RISK. CONVECTIVE COVERAGE DECREASES A BIT TUESDAY WITH SLIGHT
WARMING ALOFT. TEMPERATURES WILL BE ABOVE AVERAGE THIS WEEKEND...
WARMEST SATURDAY WITH 70S AND 80S FOR LOWER ELEVATIONS.
TEMPERATURES MODERATE BACK TO SEASONAL NORMALS EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON)
ISSUED AT 701 PM MDT TUE JUN 17 2014

WIDELY SCATTERED SHOWERS AND TSTORMS WILL CONTINUE THIS EVENING
AHEAD OF A COLD FRONT THAT WILL MOVE SOUTHEAST ACROSS THE
FORECAST AREA TONIGHT. GUSTY SOUTHERLY WINDS AHEAD OF THE FRONT
WILL VEER TO THE WEST-NORTHWEST FOLLOWING FROPA...WITH GUSTS UP TO
30 KTS POSSIBLE. THERE IS THE POTENTIAL FOR LOW END MVFR CIGS AT
CHADRON AND ALLIANCE AFTER 10Z...OTHERWISE VFR. WINDS WILL REMAIN
GUSTY THROUGH MUCH OF TOMORROW...WITH ANOTHER CHANCE FOR AFTERNOON
SHOWERS AND THUNDERSTORMS FOR AREAS ALONG AND EAST OF THE LARAMIE
RANGE.

&&

.FIRE WEATHER...
ISSUED AT 215 PM MDT TUE JUN 17 2014

NO CONCERNS THROUGH THURSDAY WITH EXPECTED WINDS AND HUMIDITIES.
WILL NEED TO WATCH FRIDAY AND SATURDAY AS HUMIDITIES BEGIN TO FALL
AGAIN INTO THE 10 TO 20 PERCENT RANGE IN THE AFTERNOONS WEST OF
INTERSTATE 25.

&&

.HYDROLOGY...
ISSUED AT 230 PM MDT TUE JUN 17 2014

RIVER LEVELS WILL CONTINUE TO SLOWLY RECEDE THE NEXT FEW DAYS WITH
THE UPPER NORTH PLATTE RIVER AT SARATOGA AND THE LARAMIE RIVER AT
LARAMIE JUST BELOW ACTION STAGE. WARM TEMPERATURES TODAY WILL COOL
WEDNESDAY AND THURSDAY. THERE REMAINS A DECENT SNOW PACK ABOVE 10000
FEET IN THE SNOWY AND SIERRA MADRE RANGES...SO ADDITIONAL SNOW MELT
MAY RESULT IN RIVER RISES THIS WEEKEND AS TEMPERATURES RISE ONCE AGAIN.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RUBIN
LONG TERM...JAMSKI
AVIATION...RJM
FIRE WEATHER...RUBIN
HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 17, 10:31 AM MDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1031 AM MDT TUE JUN 17 2014

NEZ003-019>021-054-055-096-WYZ103>119-181645-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1031 AM MDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY
AFTERNOON AND EVENING. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-095-WYZ101-102-181645-
DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-
1031 AM MDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...ROUGHLY ALONG AND NORTH OF A LINE FROM DULL CENTER TO
CHADRON...INCLUDING EXTREME NORTHEAST CONVERSE COUNTY...NORTHERN
NIOBRARA COUNTY...FAR NORTHEAST SIOUX COUNTY AND NORTHERN DAWES
COUNTY INCLUDING CHADRON. ELSEWHERE...A FEW STRONG THUNDERSTORMS
WILL OCCUR THIS AFTERNOON AND EVENING.

SURFACE LOW PRESSURE WILL DEVELOP OVER EASTERN WYOMING THIS
AFTERNOON...WITH STRONG LOW LEVEL CONVERGENCE NOTED ALONG AND
NORTH OF THE LOW ACROSS NORTHERN CONVERSE...NORTHERN NIOBRARA...
NORTHERN SIOUX AND NORTHERN DAWES COUNTIES. A POTENT COLD FRONT
WILL MOVE WEST TO EAST ACROSS THE WYOMING COUNTIES THIS EVENING...
AND ACROSS WESTERN NEBRASKA AROUND MIDNIGHT TONIGHT.

ISOLATED THUNDERSTORMS WILL DEVELOP AS THE AFTERNOON PROGRESSES...
AND INCREASE IN STRENGTH DURING THE LATE AFTERNOON AND EARLY EVENING
HOURS. STORMS WILL MOVE NORTH NORTHEAST AT 25 MPH.

A FEW OF THE STORMS WILL BECOME STRONG...OR POSSIBLY SEVERE...AND
THE PRIMARY THREAT AREA FOR A SEVERE THUNDERSTORM OR TWO WILL BE
ACROSS NORTHERN NIOBRARA COUNTY INCLUDING MULE CREEK JUNCTION AND
REDBIRD...OVER NORTHERN SIOUX COUNTY INCLUDING HARRISON AND
MONTROSE...AND OVER NORTHERN DAWES COUNTY INCLUDING CHADRON AND
WHITNEY.

THREATS FROM THE ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL
INCLUDE WIND GUSTS OF 50 TO 65 MPH...ALONG WITH HAIL UP TO ONE
INCH IN DIAMETER...THOUGH ANY STORMS THAT DO DEVELOP WILL BE
ISOLATED.

THE THREAT FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL SHIFT
ACROSS NORTHERN SIOUX AND NORTHERN DAWES COUNTIES OF NEBRASKA
DURING THE EVENING...AND STORMS WILL DECREASE IN STRENGTH AND
COVERAGE SHORTLY AFTER MIDNIGHT AS A STRONG COLD FRONT MOVES
ACROSS THE COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY
AFTERNOON AND EVENING. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. WE
APPRECIATE ANY REPORTS FROM THUNDERSTORMS...ESPECIALLY REPORTS
OF STRONG WINDS...HAIL AND HEAVY RAIN.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

RUBIN

In the hours before

Special weather statement, Jun 17, 5:38 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
538 PM MDT TUE JUN 17 2014

WYZ101>115-180100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE
538 PM MDT TUE JUN 17 2014

LIGHT SHOWERS AND A VERY ISOLATED THUNDERSTORMS WILL BE FOUND OVER
MUCH OF SOUTHEAST WYOMING THROUGH EARLY THIS EVENING. LITTLE IN
THE WAY OF PRECIPITATION IS EXPECTED WITH MOST OF THIS ACTIVITY...
HOWEVER...WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH SOME
SHOWERS AND THUNDERSTORMS. MOTORIST SHOULD PREPARE FOR SUDDEN WIND
GUSTS WHEN TRAVELING NEAR THESE SHOWERS AND THUNDERSTORMS.

SML
Special weather statement, Jun 17, 6:35 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
635 PM MDT TUE JUN 17 2014

WYZ102-180100-
NIOBRARA COUNTY WY-
635 PM MDT TUE JUN 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NIOBRARA COUNTY UNTIL 700
PM MDT...

AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF LUSK...MOVING NORTHEAST AT
20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN NIOBRARA COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4312 10404 4307 10404 4285 10424 4293 10446
      4319 10430
TIME...MOT...LOC 0036Z 206DEG 18KT 4297 10429

LIEBL
Special weather statement, Jun 17, 7:18 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
718 PM MDT TUE JUN 17 2014

NEZ095-WYZ102-180145-
NIOBRARA COUNTY WY-NORTH SIOUX NE-
718 PM MDT TUE JUN 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN SIOUX AND
EASTERN NIOBRARA COUNTIES UNTIL 745 PM MDT...

AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES SOUTH OF REDBIRD...OR 24 MILES NORTHEAST
OF LUSK...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN NIOBRARA COUNTY.

&&

LAT...LON 4327 10404 4301 10404 4300 10403 4293 10410
      4302 10435 4329 10420
TIME...MOT...LOC 0118Z 211DEG 18KT 4306 10414

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:35 PM MDTSpecial Weather StatementCYSNiobrara25 min
Jun 17, 7:18 PM MDTSpecial Weather StatementCYSNiobrara27 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.